×

zbMATH — the first resource for mathematics

A note on unconditionally stable linear multistep methods. (English) Zbl 0178.18502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dahlquist, G.,Convergence and stability in the numerical integration of ordinary differential equations, Math. Scand. 4 (1956), 33–53, MR 18 338. · Zbl 0071.11803 · doi:10.7146/math.scand.a-10454
[2] Dahlquist, G.,Stability and error bounds in numerical integration of ordinary differential equations, Transactions of the Royal Institute of Technology, Stockholm, No. 130, 1959, MR 21 1706. · Zbl 0085.33401
[3] Dahlquist, G.,A special stability problem for linear multistep methods, BIT 3 (1963), 27–43, MR 30 715. · Zbl 0123.11703 · doi:10.1007/BF01963532
[4] Henrici, P.,Discrete variable methods in ordinary differential equations, John Wiley & Sons, Inc., New York, London, 1962, MR 24 B 1772. · Zbl 0112.34901
[5] Henrici, P.,Error propagation for difference methods, John Wiley & Sons, Inc., New York, London, 1963, MR 27 4365. · Zbl 0171.36104
[6] Marden, M.,The geometry of the zeros of a polynomial in a complex variable, Mathematical Surveys No. 3, American Mathematical Society, New York, 1949, MR 11 101. · Zbl 0038.15303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.